# SDR USAAD01161

- Difficulty date: September 19, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE AFT RIGHT EXIT WINDOW EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
